American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] Shin-ichi Tanigawa. Matroids of gain graphs in applied discrete geometry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Federico Ardila and Alexander Postnikov. Correction to ``Combinatorics and geometry of power ideals'': Two counterexamples for power ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 367 (2015) 3759-3762.
Abstract, references, and article information   
View Article: PDF

[3] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc. 366 (2014) 5523-5540.
Abstract, references, and article information   
View Article: PDF

[4] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information   
View Article: PDF

[5] Toshiaki Maeno and Yasuhide Numata. Sperner property, matroids and finite-dimensional Gorenstein algebras. Contemporary Mathematics 580 (2012) 73-84.
Book volume table of contents   
View Article: PDF

[6] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[7] Luca Moci. A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012) 1067-1088. MR 2846363.
Abstract, references, and article information   
View Article: PDF

[8] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[9] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information   
View Article: PDF

[10] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[11] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF

[12] Dillon Mayhew, Gordon Royle and Geoff Whittle. The Internally $4$-Connected Binary Matroids With No $M(K_{3,3})$-Minor.. Memoirs of the AMS 208 (2010) MR 2742785.
Book volume table of contents   

[13] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Valerie Hower. A counterexample to the maximality of toric varieties. Proc. Amer. Math. Soc. 136 (2008) 4139-4142. MR 2431025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas Zaslavsky. Quasigroup associativity and biased expansion graphs. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 13-18. MR 2200950.
Abstract, references, and article information   
View Article: PDF

[16] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dirk Vertigan. Latroids and their representation by codes over modules. Trans. Amer. Math. Soc. 356 (2004) 3841-3868. MR 2058508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. Swartz. Topological representations of matroids. J. Amer. Math. Soc. 16 (2003) 427-442. MR 1949166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George M. Bergman. Constructing division rings as module-theoretic direct limits. Trans. Amer. Math. Soc. 354 (2002) 2079-2114. MR 1881031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Manoel Lemos and James Oxley. A sharp bound on the size of a connected matroid. Trans. Amer. Math. Soc. 353 (2001) 4039-4056. MR 1837219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. Kook, V. Reiner and D. Stanton. Combinatorial Laplacians of matroid complexes. J. Amer. Math. Soc. 13 (2000) 129-148. MR 1697094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jonathan Wiens and Sergey Yuzvinsky. De Rham cohomology of logarithmic forms on arrangements of hyperplanes. Trans. Amer. Math. Soc. 349 (1997) 1653-1662. MR 1407505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Geoff Whittle. On Matroids Representable over $GF(3)$ and Other Fields. Trans. Amer. Math. Soc. 349 (1997) 579-603. MR 1407504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jack E Graver, Brigitte Servatius and Herman Servatius. Matroid theory. Graduate Studies in Mathematics 2 (1993) 55-92.
Book volume table of contents
View Article: PDF

[27] Jack E Graver, Brigitte Servatius and Herman Servatius. Overview. Graduate Studies in Mathematics 2 (1993) 1-15.
Book volume table of contents
View Article: PDF

[28] Jack E Graver, Brigitte Servatius and Herman Servatius. Infinitesimal rigidity. Graduate Studies in Mathematics 2 (1993) 17-53.
Book volume table of contents
View Article: PDF

[29] Jack E Graver, Brigitte Servatius and Herman Servatius. Rigidity in higher dimensions. Graduate Studies in Mathematics 2 (1993) 129-151.
Book volume table of contents
View Article: PDF

[30] Jack E Graver, Brigitte Servatius and Herman Servatius. Linear and planar rigidity. Graduate Studies in Mathematics 2 (1993) 93-128.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 80 found      Go to page: 1 2 3